# SDR ASAA1199037

- Difficulty date: February 8, 2011
- Submitted: February 19, 2011
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 35,104 hours, 13,722 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53014
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON RT HORIZONTAL STABILIZER RIB NR 3.  REPAIRED RIB IAW B737 900 SRM 55 10 09.
